By Topic

TM scattering from hollow and dielectric-filled semielliptic channels with arbitrary eccentricity in a perfectly conducting plane

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Byun, W.J. ; Dept. of Electr. Eng., Korea Adv. Inst. of Sci. & Technol., Taejon, South Korea ; Yu, J.W. ; Myung, N.H.

The behavior of TM wave scattering from hollow and dielectric-filled semielliptic channels in a perfectly conducting substrate is investigated. The scattered field is represented in terms of an infinite series of Mathieu functions with unknown coefficients. By applying the separation of variables and employing the partial orthogonality of the first-kind angular Mathieu functions, the unknown coefficients are obtained. Numerical results are given for the scattered-field patterns by the channels with different eccentricities and permittivities

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:46 ,  Issue: 9 )